Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Severe itching, scabs, oozing of clear liquid post using clip on hair extensions. Remedy?

Hello..lately my sca lp is really itchy, full of scabs and every time I I scratch clear liquid oozes out making my hair all sticky. This has never happened to me before. It started when I bought clip on hair extensions. I had them on for 2 nights only...after that the itching started. What should I do? I try to stop scratching but it s so hard..I need help pls
Asked On : Sat, 26 May 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Welcome to HCM,
It seems that you are having infection on your scalp giving you these problem.
It may be due to clip allergy or dandruff or seborrhic dermatitis.
Wash your head with anti bacterial lotion,clean it.
Take one oral antibiotic medicine course which will control your infection and oozing will be stopped.
Take Cetrizine like anti allergic medicine to prevent itching.
Ok and bye.
Answered: Sat, 26 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor